# SDR ASAA2021061735156

- Difficulty date: June 17, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,909 hours, 24,937 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101047
- Condition: Cracked
- Location: Bs 500k S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED FWD SIDE OF FRAME 500K AT STRINGER 25L. GROUNDED - YES. REMOVED & REPLACED CLIP IAW 737-900 SRM 51-40-02-0G-0.
